# SDR UALA2009060801626

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 52,098 hours, 18,807 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Part serial: 651125
- Condition: Leaking
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  CHRONIC AND LONG HISTORY - CREW OXYGEN PRESSURE LEAK 200 PSI LOSS IN 2.7 HRS.  FOUND LEAK ON HIGH PRESS SIDE OF O2 SYSTEM.  REPLACED O2 CYLINDER AND O2 TRANSMITTER AND PRESS REGULATOR.  NO LEAKS NOTED AT THIS TIME.
